| Model Number |
10033 |
| Medical Device Problem Code |
Environmental Particulates (2930)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported an event of a ¿smoke¿ or haze emitting from the sterrad® nx sterilizer.There was no report of any injuries or human reactions.A field service engineer was dispatched to assess the unit onsite.This event is being reported as a malfunction report subsequent to a serious injury.
Additional Manufacturer Narrative
Initial reporter phone number: (b)(6).A field service engineer was dispatched to the customer site.The oil mist filter was replaced to resolve the smoke/haze issue.Unit meets specifications and was returned to service.The device history record (dhr) was reviewed and no issues relating to the failure mode were noted.The involved unit met manufacturer specifications at the time of release.This report is being submitted pursuant to the provisions of 21 cfr, part 4.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by advanced sterilization products, or its employees that the report constitutes an admission that the product, advanced sterilization products, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Asp complaint ref #: (b)(4).
Additional Manufacturer Narrative
Correction: block b5 in the initial report contained incorrect information - the customer reported a separate issue for the sterrad® nx, and while on site to assess the unit, the field service engineer observed the smoke/haze issue.H3: asp investigation summary: the investigation included a review of the device history record (dhr), trending analysis of the smoke/haze issue, and system risk analysis (sra).Trending analysis of the smoke/haze issue for the sterrad® nx unit was reviewed for the prior six months from the event date and no significant trend was observed.Review of risk documentation shows the risk for exposure to toxic or corrosive material to be "low." no parts were available for further analysis.The assignable cause of the smoke/haze is likely due to the oil mist filter.The field service engineer replaced the part and confirmed the sterrad® nx was restored to proper function after service.The issue was resolved at the customer facility.Asp will continue to track and trend this issue.Asp complaint ref #: (b)(4).